# SDR DHL9974119C

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, PERFORM PERMANENT REPAIR UPPER L/E SLAT NR 5.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER SRM 57-50-3, 6 BY 7, N/R 2801.
